# SDR IPXA2020030952897

- Difficulty date: February 11, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AAN71853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCAC AT STA. 6-90 , FLOOR AREA R/H SUPPORT ANGLE IS CRACKED.REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW DWG. AAN7185 AND SRM 51-33-01. (MINOR)
